Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Prescribed Deviry and Sylate for vaginal bleeding. Continuous bleeding. What should I do now?

Hello , myself Jaya , I am 42 , I have been prescribed Devery 10 mg and Sylate for week for severe vaginal bleeding since 15 days, although after a week the bleeding has slowed down and no cramp pains are there but still early morning i have normal bleeding, the Doctor has suggested the above medication for a week further, pls suggest what should i do now .
Asked On : Tue, 22 May 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hi Jaya, Deviry and Sylate both are effective in excessive vaginal bleeding and may be continued for one more week as advised by your gynaec. Hopefully the bleeding will stop by then. However if it persists you can ask your doctor to either change the medication or increase the dosage of current medication. Excessive vaginal bleeding around 40 years of age also needs to be thoroughly investigated at a well equipped healhcare centre irrespective of response to treatment.
Answered: Tue, 15 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor